# SDR SWIA971936

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 4,748 hours, 6,709 cycles
- Engine: Pwa PW118B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR NOT RETRACT NORMALLY, MUST USE DOWNLOCK RELEASE.  SERVICED NOSE STRUT ASSEMBLY WITH NITROGEN IAW MM 12-13-04.  OPS CHECKS GOOD.
